# SDR AALA202205097275

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 60,302 hours, 25,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FORWARD RIGHT FLIGHT ATTENDANT SEAT DOES NOT TEST. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00. OPERATIONAL TEST GOOD.
